# SDR CALA9900520

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Hung Up
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR DOES NOT OPEN SMOOTHLY, HANGS UP AT BOTTOM.  ADJUSTED AFT DOOR UPPER LATCH FITTING PER MM 52-13-0 PAGE 405.
